Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A certain type of locally compact totally disconnected topological groups


Author: T. S. Wu
Journal: Proc. Amer. Math. Soc. 23 (1969), 613-614
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0249537-1
MathSciNet review: 0249537
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. H. Neumann, Groups with finite classes of conjugate elements, Proc. London Math. Soc. 1 (1951), 178-187. MR 0043779 (13:316c)
  • [2] V. I. Usakov, Classes of conjugate elements in topological groups, Ukrain. Mat. Z. 14 (1962), 366-371. MR 0151546 (27:1531)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249537-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society